# SDR FDEA2019062761411

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 103,345 hours, 30,667 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1066
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING SKIN AT THE FWD INBOARD CORNER OF THE SLAT ACTUATOR DOOR CUT OUT HAD A .300 INCH CRACK. REPAIRED THE SKIN IAW SRM.57-10-00, PG 502,  FIG.105.
